# SDR QXEA2019072200271

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 3,688 hours, 2,336 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2017120010
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 3,688 hours, 2,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING THROUGH 11000 FT MASTER CAUTION BLEED 2 FAIL AND ADVISORY BLEED 2 OFF POPULATED IN EICAS. RAN QRH CHECKLIST MASTER CAUTION AND ADVISORY MESSAGES WENT AWAY AND CAME BACK. CONTINUED FLIGHT AT FL310. REMOVED FROM SERVICE. SYSTEM PLACED ON MEL 36-00-00A. MEL CLEARED BY REPLACING NPRSOV VALVE. OPS/LEAK CHECK GOOD. RETUNRED TO SERVICE.
